# SDR SWAA2025050266215

- Difficulty date: May 1, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N8540V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63598
- Aircraft time: 25,643 hours, 13,043 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN EMERGENCY FLASHLIGHT INOP.<[01] FLASHLIGHT CAME LOOSE FROM MOUNT. RESECURED AND REPLACED SECURITY SEAL PER AMM 25-64-00
